# SDR SWAA991239

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 055SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 2740 · Stabilizer Control System
- Part: Bearings
- Part number: BACB10A353
- Condition: Worn
- Location: Stab Trim
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, STAB TRIM MECHANISM MAKES GRINDING NOISE WHEN MOVED.  REMOVED AND REPLACED WORN BEARINGS ON RT SIDE OF STAB TRIM MECHANISM.
